Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Scratchy feeling on skin, acne on face, facial redness. Causes and treatment?

i have skin problem , i always feel to rub my body tho i have no acne on my body and no spots but i feel to rub it , i have also some scnes on my face , sometimes my face is pure like crystal and some other days alot of acne appears and my face get red , i went to alot of doctors and nothing help , pls help me , thank you
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

You might be suffering from rosaceae.

It is an inflammatory condition,

Mainly affecting the face,

The vessels get dilated and hence face become red.

You need treatment with topical anti inflammatory like metrogyl cream.

Doxycycline is also helpful.

A photograph would have helped me in giving a closer diagnosis.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor